Prolia problems, What to do after a reaction?

Posted by jm1953 @jm1953, Oct 2, 2021

Got a prolia injection a little over a month ago, two days later spiked a temp of102 legs spasmed and contracted so bad I was flying out of bed all night crying, standing on them just to try and make it stop. Fever left next day but leg spasms are nightly battle. Company says bad reactions so sorry! now what do I do? They don't know.

Interested in more discussions like this? Go to the Bones, Joints & Muscles group.

Welcome to Connect @jm1953 . I am so sorry this has happened to you. The company’s response to your complaint was certainly not helpful! I’m going to ask members @sue225 and @georgette if they have some helpful advice for you.
What has your doctor said about the reaction? Has he/she talked about a change in medication?

REPLY

@jm1953 @becsbuddy I cant offer much help as this has certainly not been my experience with Prolia. I have had fever in the past from other drugs I had developed allergies to. Surprised at the Amgen response. You really need to speak to your doctor. Hopefully the leg spasms will settle down.

REPLY
@becsbuddy

Welcome to Connect @jm1953 . I am so sorry this has happened to you. The company’s response to your complaint was certainly not helpful! I’m going to ask members @sue225 and @georgette if they have some helpful advice for you.
What has your doctor said about the reaction? Has he/she talked about a change in medication?

Jump to this post

When I called and told the nurse at the doctors office of my temp of 102 the doc's reply was well you can have flu symptoms. company said not true. calling back a month later to complain of still having serious side effects I was told she is very busy and was given an appt. in the middle of Oct. the company was a bit dismayed about this and asked if they could reach out to her.

REPLY
@jm1953

When I called and told the nurse at the doctors office of my temp of 102 the doc's reply was well you can have flu symptoms. company said not true. calling back a month later to complain of still having serious side effects I was told she is very busy and was given an appt. in the middle of Oct. the company was a bit dismayed about this and asked if they could reach out to her.

Jump to this post

@jm1953 it sounds like the company now wants to help you-is that right? Are you trying to see the doctor who prescribed and administered the drug? Maybe it’s time for a new doctor. Your reaction was very strange and you need some explanation.
Are you scheduled for another injection of prolia soon?

REPLY

Somebody please moderate this conversation. Volunteer mentor? Hello Mayo, Clinic?

REPLY
@jm1953

When I called and told the nurse at the doctors office of my temp of 102 the doc's reply was well you can have flu symptoms. company said not true. calling back a month later to complain of still having serious side effects I was told she is very busy and was given an appt. in the middle of Oct. the company was a bit dismayed about this and asked if they could reach out to her.

Jump to this post

Hello @jm1953

I'm really sorry to hear about these severe symptoms after your injection. This sounds terribly uncomfortable.

Given the fact that your doctor will not give you an appointment until later in the month, have you considered going to a walk-in clinic to have a doctor there look at this situation? Perhaps they could do some blood work to determine the cause of the fever, leg cramps, etc.

REPLY
@map65

Somebody please moderate this conversation. Volunteer mentor? Hello Mayo, Clinic?

Jump to this post

Hi @map65, It looks like you would like to speak to a Mayo Clinic moderator. Please contact me using this form: https://connect.mayoclinic.org/contact-a-community-moderator/

REPLY
Please sign in or register to post a reply.
  Request Appointment